# SDR SWAA2022060707293

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDEWALL GUSSET ANGLE AT S-19R AND STA 500 CRACKED / [01] REMOVED FWD CARGO SIDEWALL GUSSET ANGLE AT S-19R AND STA 500D AS REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET P/N 143A9481-5 PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED DRILLING. OK TO INSTALL NEW GUSSET.;[04] INSTALLED NEW GUSSET AT S-19R AND STA 500D AS REF SRM 51-40-02-0G-0 AND DRWG #143A7902;[05] VERIFIED STEP 4.
